MAUDE Adverse Event Report: HOLOGIC, INC. MYOSURE CONTROL UNIT; HYSTEROSCOPE (AND ACCESSORIES)

HOLOGIC, INC. MYOSURE CONTROL UNIT; HYSTEROSCOPE (AND ACCESSORIES)
Model Number 10-550
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/02/2020
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during a myosure procedure on (b)(6) 2020, myosure control unit was powered on and almost instantly the window display goes out and the device won't cut.In many cases were not even attempted to be used and no foot pedal was activated.The case was about two hours in length and patient went from local anesthesia to general.No other details provided.
 
Additional Manufacturer Narrative
Results from the investigation of the product : controller passed functional testing.Complaint not verified.This observation will be monitored and trended.Standard dhr review|a device history record (dhr) review was conducted for the reported lot/serial number.The device was released meeting all qa specifications.We are currently unable to establish a relationship between the device and the issue reported.

Brand Name
MYOSURE CONTROL UNIT
Common Device Name
HYSTEROSCOPE (AND ACCESSORIES)
Manufacturer (Section D)
HOLOGIC, INC.
250 campus drive
marlborough MA 01752
MDR Report Key11093088
Report Number1222780-2020-00181
Device Sequence Number19912083
Product Code HIH
UDI-Device Identifier15420045505117
UDI-Public(01)15420045505117(11)150901
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K152723
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number10-550
Device Catalogue Number10-550
Device Lot NumberH3469I15D0
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/07/2021
Initial Date Received by Manufacturer 12/02/2020
Supplement Date Received by Manufacturer02/28/2021
Initial Report FDA Received Date12/29/2020
Supplement Report FDA Received Date03/08/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1